# SDR HEEA0015124

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181Y
- Make and model: Bell 206B-3
- Aircraft serial: 3772
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin
- Part number: 206020113127
- Condition: Corroded
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN CORRODED AND SEPARATED NEAR OUTBOARD MOUNTING HOLES.  SCREWS SHEARED OFF IN UPPER CAP AREA.
